It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-16-2008, 06:19 PM   #1
Member
(female)
 
Join Date: Dec 2006
Location: CA
Posts: 54
sbbo97 HB User
Cortisone shot = high triglycerides?

Hi all,
I have a question that I can't find a clear answer to.

My triglyceride level was 118 at my last blood draw in December 2007. I'd been on vytorin for a few months at that point and my doc was way happy.

As of this last Monday, they had shot up to 340. I was shocked. My doc asked me if anything unusual had happened and I mentioned a cortisone shot I had received 3.5 weeks ago. She seemed to think that was the cause.

Has anyone ever heard of that? I'm a little freaked out about that.

Any feedback would be appreciated!

Thanks!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cortisone shots? Lore953 Knee & Hip Problems 7 04-26-2010 12:40 PM
Pain after Cortisone shot nmangouri Foot & Ankle Problems 4 10-16-2009 06:21 AM
Cortisone Shot on big pimple ctbo Acne 2 07-05-2009 10:21 PM
how long will cortisone injection cause elevated bgs? beanstock Diabetes 9 10-08-2008 03:22 PM
Numbness after cortisone shot momto3kids Carpal Tunnel Syndrome 7 05-16-2007 08:00 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!